# SDR A6WA201140631

- Difficulty date: June 7, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL SKIN DAMAGE AROUND DOOR HANDLE RECESS FROM CONTACT WITH DOOR HANDLE.  BLENDED TO A SMOOTH FINISH (EA) AREAS IAW REO 601R-52-41-180 AND SRM 51-12-00.
